# SDR DALA2022120607858

- Difficulty date: December 3, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N390DA
- Make and model: Boeing 737832
- Aircraft serial: 30536
- Aircraft time: 71,442 hours, 28,270 cycles
- Engine: Cfmint CFM567B263
- Engine time: 40,324 hours, 17,383 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Igniter
- Condition: Faulted
- Location: Apu
- Part time: 51,093 hours, 19,075 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3720 - MISC/DE - DUE TO SINGLE ELECTRICAL SOURCE - LOSS OF LEFT GENERATOR AND UNSUCCESSFUL APU START.   T/S PER THE FIM. REPLACED IDG AND APU IGNITER AND LEAD. OPS CHECKS GOOD AND RTS.
